# SDR SWIA2021072259738

- Difficulty date: April 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-969 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION ,SCRATCHES AND NICKS ON SEAT TRACK AT LBL9 BETWEEN FS847.00+16-FS969.00       (C-CHECK RO 7/20/2021)    REMOVED & REPLACED WITH NEW SEAT TRACK AT LBL9 BETWEEN FS847.00+16-FS969.00  REF CRJ-700 AMM 53-00-49-400-801A03, SEE CONTINUATION CARD FOR DETAILS.
